Alert archive / California / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 8, NWS Phoenix, AZ

July 13, 2012Imperial County, California

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 13, 2012, 3:09 PM PDT for Imperial County, California. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2012, 3:09 PM PDT (22:09 UTC)
Expired
Jul 13, 2012, 4:15 PM PDT
In force
66 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Imperial County, CA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 10.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2012-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2012-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

951 
WUUS55 KPSR 132209
SVRPSR
CAC025-132315-
/O.NEW.KPSR.SV.W.0008.120713T2209Z-120713T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
309 PM PDT FRI JUL 13 2012

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA...
  THIS INCLUDES THE CITIES OF...PLASTER CITY...OCOTILLO...

* UNTIL 415 PM PDT

* AT 304 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF PLASTER
  CITY...AND MOVING NORTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EL
  CENTRO NAVAL AIRFIELD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
MOVE TO SHELTER INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3295 11609 3302 11555 3267 11562 3263 11598
TIME...MOT...LOC 2209Z 173DEG 15KT 3272 11581

$$

WOODALL
1 follow-up statement
560 
WWUS55 KPSR 132237
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
337 PM MST FRI JUL 13 2012

CAC025-132315-
/O.CON.KPSR.SV.W.0008.000000T0000Z-120713T2315Z/
IMPERIAL CA-
337 PM PDT FRI JUL 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM PDT
FOR SOUTHWESTERN IMPERIAL COUNTY...

AT 332 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH...ALONG WITH DIME SIZED HAIL.  THIS STORM WAS 
LOCATED NEAR PLASTER CITY...MOVING NORTH AT 20 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT OCOTILLO...AND AREAS GENERALLY 
WEST OF HIGHWAY 30 AND NORTH OF HIGHWAY 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS......AND DEADLY CLOUD TO GROUND
LIGHTNING. MOVE TO SHELTER INSIDE A STRONG BUILDING. STAY AWAY FROM
WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

&&

LAT...LON 3295 11609 3302 11555 3267 11562 3263 11598
TIME...MOT...LOC 2236Z 176DEG 18KT 3285 11586

$$

WOODALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 10:05 AM PDT, 5 hours 4 minutes earlier.

Area forecast discussion, Jul 13, 10:05 AM PDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1005 AM MST FRI JUL 13 2012

.SYNOPSIS...
MONSOONAL MOISTURE WILL PERSIST ACROSS THE DESERT
SOUTHWEST...RESULTING IN ABOVE AVERAGE RAIN CHANCES AND BELOW NORMAL
TEMPERATURES THROUGH EARLY NEXT WEEK. A WARMING TREND IS EXPECTED
LATE NEXT WEEK AS AN AREA OF HIGH PRESSURE BUILDS ACROSS THE REGION.

&&

.DISCUSSION...
VERY SUBTLE SHORTWAVE INFERRED FROM WV IMAGERY WAS PUSHING NORTH
NEAR YUMA UP THE COLORADO RIVER...LOCALLY ENHANCING DIVERGENCE
WITHIN THE DOWNSTREAM CYCLONIC FLOW OVER WESTERN/CENTRAL ARIZONA.
AIDED BY SOME MESOSCALE INFLUENCES AND SATURATION ALOFT IN AN AREA
OF SOME STEEPER LAPSE RATES...MORE ROBUST ACCAS SHRA/TSRA HAVE
CONTINUED TO BLOSSOM OVER THE REGION. ONE MORE SMALL MCV-TYPE
FEATURE MOVING NORTH FROM TUCSON WILL AFFECT PARTS OF THE ERN CWA
THIS MORNING...BUT MORE CLEARING WAS TAKING PLACE IN SOUTHEAST
ARIZONA...MOVING TO THE NORTH. CUT HIGH TEMPS JUST A BIT...BUT ANY
AMOUNT OF PROLONGED INSOLATION WILL CAUSE RAPID JUMPS IN READINGS
THIS AFTERNOON.

OTHERWISE...TOWERING CU DEVELOPMENT NOTED OVER THE HIGH TERRAIN OF
SOUTHEAST ARIZONA IN AN AREA OF HEATING AND MLCAPES GROWING ABOVE
500 J/KG. WV IMAGERY SUGGESTS ANOTHER RIPPLE OF ENERGY CROSSING THE
BAJA WITH AN UPPER LEVEL ANTI-CYCLONE OVER CENTRAL SONORA
MEXICO...ENHANCING LARGE SCALE REGIONAL DIFLUENCE. ASSUMING
INSTABILITY CAN BE REALIZED LATER THIS AFTERNOON AND
EVENING...DYNAMICAL FIELDS APPEAR FAVORABLE FOR WELL ORGANIZED
CONVECTIVE CLUSTERS. WILL INVESTIGATE NEWEST HIGH RESOLUTION
MODELS...BUT HAVE ALREADY TRENDED POPS HIGHER LATE THIS
AFTERNOON...AND MAY CONTINUE SUCH TRENDS WITH MORE QPF RESPONSE INTO
THIS EVENING.

&&

.PREVIOUS DISCUSSION...
UPPER-LEVEL FLOW IS GENERALLY SOUTHWESTERLY BETWEEN AN AREA OF LOW
PRESSURE OFF THE CA COAST AND AN ANTICYCLONE ACROSS THE GOC. THERE
IS A STRONGLY DIFLUENT REGION ACROSS PIMA COUNTY...WHICH IS HELPING
TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS EARLY THIS MORNING.
THIS ACTIVITY IS EXPECTED TO SUSTAIN ITSELF AND EVEN INCREASE IN
COVERAGE AS THE DIFLUENT REGION MOVES WESTWARD THIS MORNING. LATEST
RTMA DEPICTS AN AREA OF 70+ DEG DEWPOINTS EXTENDING FROM SOUTHWEST
MARICOPA COUNTY INTO LA PAZ COUNTY AND CELLS WILL DEVELOP MAINLY IN
THIS CORRIDOR INTO THIS AFTERNOON.

CONDITIONS REMAIN QUITE MOIST ACROSS THE DESERT SOUTHWEST WITH THE
LATEST TEMPE GPS-IPW MEASURING 1.7 INCHES. WITH SUCH DEEP MOISTURE
IN PLACE...PRECIPITATION IS POSSIBLE JUST ABOUT ANYWHERE ACROSS THE
FORECAST AREA TODAY. HOWEVER...ASCENT ASSOCIATED WITH THE FRONT LEFT
QUADRANT OF AN APPROACHING JET STREAK POINTS TO THE LOWER CO RIVER
VALLEY (INCLUDING LA PAZ COUNTY) AS AN AREA WITH ENHANCED POTENTIAL.
THE STRONGEST STORMS WILL AGAIN BE CAPABLE OF PRODUCING HEAVY RAIN
WITH LOCALIZED FLOODING AND GUSTY WINDS. MEANWHILE...LOWEST POPS
HAVE BEEN DRAWN ACROSS THE HIGHER TERRAIN EAST OF PHOENIX...WHICH IS
TYPICALLY ONE OF THE MORE FAVORED AREAS FOR CONVECTION...
CLIMATOLOGICALLY SPEAKING. WITH THE ANOMALOUSLY HIGH DEWPOINTS IN
PLACE...BELOW-NORMAL TEMPERATURES WILL CONTINUE TODAY. NON-BIAS
CORRECTED MODEL GUIDANCE WAS INCORPORATED INTO THE MIX...YIELDING
TEMPERATURES 2 TO 5 DEGREES LOWER THAN PREVIOUSLY FORECAST...MAINLY
IN THE AREAS WHERE AT LEAST SCATTERED PRECIPITATION IS EXPECTED.

VORT MAX CURRENTLY LOCATED NEAR SAN DIEGO IS EXPECTED TO WEAKEN
TODAY/TONIGHT...BUT WILL BE REPLACED BY ANOTHER TROUGH SETTLING INTO
SOUTHERN CA. THIS WILL BRING SOMEWHAT DRIER AIR AND DECREASING RAIN
CHANCES TO SE CA AS EARLY AS SAT AFTERNOON...THOUGH CONDITIONS WILL
REMAIN ANOMALOUSLY MOIST ACROSS AZ. MODELS ARE IN GENERALLY GOOD
AGREEMENT THROUGH NEXT WEEK...DEPICTING A GRADUAL DRYING TREND
THROUGH TUE AS A BROAD TROUGH PERSISTS ACROSS THE WESTERN CONUS AND
THE MONSOON RIDGE IS EJECTED EASTWARD. TEMPERATURES WILL ALSO REMAIN
BELOW AVERAGE THROUGH AT LEAST WED.

&&

.AVIATION...
SOUTH CENTRAL ARIZONA INCLUDING KPHX...KIWA AND KSDL...SOUTHEAST
CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

GENERALLY LIGHT WINDS LESS THAN 10KT...AND SCT TO BKN CLOUD DECKS
AOA 8KFT WILL PERSIST ACROSS THE AREA THROUGH THE DAY/EVENING HOURS
AT ALL TAF SITES. A DEEP MOIST SOUTHERLY FLOW WILL CONTINUE SHOWERS
AND THUNDERSTORMS OVER THE SOUTHWEST AZ DESERTS THROUGH AT LEAST
16Z...MAINLY IN A CORRIDOR STRETCHING FROM GILA BEND NORTHWEST TO
BLYTHE AND PARKER...WITH ISOLATED STILL STORMS POSSIBLE NEAR KPHX
KIWA AND KSDL. BY 18Z...SURFACE WINDS BECOME MORE SOUTHWESTERLY AND
THE PRECIPITATION PATTERN SHIFTS TO THE NORTH...LINGERING THE BEST
CONVECTIVE POTENTIAL CLOSER TO KPHX/KIWA/KSDL INTO THE EVENING
HOURS. OUTSIDE OF INTRODUCING VCTS FOR KBLH LATER TODAY....TIMING
AND UNCERTAINTY DICTATES PLACING NO MENTION OF WEATHER/CIGS/REDUCED
VISIBILITIES IN THE TAFS AT THIS TIME.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
AN UPPER LEVEL LOW IS EXPECTED TO MOVE THROUGH NORTHERN CALIFORNIA
LATE SUNDAY...AND THIS WILL PUSH OUR RICH MONSOON MOISTURE BOUNDARY
EAST INTO NEW MEXICO FOR A FEW DAYS. HOWEVER...SUFFICIENT MOISTURE
WILL REMAIN IN PLACE ACROSS SOUTH-CENTRAL ARIZONA IN THIS TIME FRAME
YIELDING CONTINUED CHANCES OF SHOWERS AND THUNDERSTORMS EACH
AFTERNOON...ESPECIALLY ACROSS THE HIGHER TERRAIN NORTH AND EAST OF
PHOENIX. WITH THIS DRYING TREND...MINIMUM HUMIDITIES MAY DIP BACK
INTO THE TEENS ESPECIALLY ACROSS THE LOWER DESERTS OF SOUTHEAST
CALIFORNIA AND SOUTHWEST ARIZONA. EXPECT LIGHT WINDS AND GOOD
OVERNIGHT RECOVERY DURING THE PERIOD.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH/MO
AVIATION...MEYERS
FIRE WEATHER...MEYERS
Hazardous weather outlook, Jul 13, 4:35 AM PDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
435 AM MST FRI JUL 13 2012

AZZ021>023-026>028-141145-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
435 AM MST FRI JUL 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND
LOCALIZED FLOODING...AS WELL AS WIND GUSTS IN EXCESS OF 40 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A GRADUAL DRYING TREND IS EXPECTED...THOUGH SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS WILL REMAIN IN THE FORECAST UNTIL AT LEAST
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ024-141145-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
435 AM MST FRI JUL 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN
AND LOCALIZED FLOODING...AS WELL AS WIND GUSTS IN EXCESS OF 40 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE
FORECAST UNTIL AT LEAST TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ020-025-CAZ030>033-141145-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
435 AM MST FRI JUL 13 2012 /435 AM PDT FRI JUL 13 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A WELL ABOVE-AVERAGE CHANCE OF SHOWERS AND THUNDERSTORMS
THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAIN AND LOCALIZED FLOODING...AS WELL AS WIND GUSTS IN EXCESS
OF 40 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A GRADUAL DRYING TREND IS EXPECTED...THOUGH ISOLATED THUNDERSTORMS
WILL REMAIN IN THE FORECAST THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Jul 13, 11:29 AM PDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1129 AM MST FRI JUL 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     FLOOD            GLOBE                   33.40N 110.78W
07/13/2012                   GILA               AZ   TRAINED SPOTTER

            STREET FLOODING REPORTED IN GLOBE.

&&

EVENT NUMBER PSR1200121

WATERS
Special weather statement, Jul 13, 12:20 PM PDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1220 PM MST FRI JUL 13 2012

AZZ024-132000-
GILA AZ-
1220 PM MST FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA

UNTIL 100 PM MST

AT 1219 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CUTTER...MOVING NORTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN GILA COUNTY...

LAT...LON 3346 11081 3350 11062 3331 11059 3328 11072
TIME...MOT...LOC 1920Z 172DEG 7KT 3336 11068

KUHLMAN
Local storm report, Jul 13, 2:05 PM PDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
205 PM MST FRI JUL 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     FLASH FLOOD      3 ESE CUTTER            33.33N 110.60W
07/13/2012                   GILA               AZ   LAW ENFORCEMENT

            FLOODING REPORTED BY GILA SHERIFFS OFFICE. CREEK
            OVERFLOWING.

&&

EVENT NUMBER PSR1200122

WATERS
Special weather statement, Jul 13, 2:57 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
257 PM MST FRI JUL 13 2012

AZZ022-132230-
MARICOPA AZ-
257 PM MST FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 330 PM MST

AT 254 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF GLADDEN...MOVING NORTH AT 20
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   GLADDEN...
   AGUILA...

LAT...LON 3400 11296 3372 11302 3371 11329 3401 11333
      3401 11297
TIME...MOT...LOC 2157Z 188DEG 18KT 3383 11320

KUHLMAN

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 1:18 PM PDTFlash Flood WatchPSR11 hr
Jul 13, 1:32 PM PDTAreal Flood AdvisoryPSRRiverside, San Bernardino118 min
Jul 13, 2:01 PM PDTAreal Flood AdvisoryPSRImperial119 min
Jul 13, 2:30 PM PDTFlash Flood WarningPSRImperial2 hr
Jul 13, 2:51 PM PDTAreal Flood AdvisoryPSRRiverside114 min
Jul 13, 3:21 PM PDTFlash Flood WarningPSRImperial114 min
Jul 13, 3:53 PM PDTSpecial Weather StatementPSRImperial37 min
Jul 13, 4:09 PM PDTSevere Thunderstorm WarningPSRImperial51 min
Jul 13, 4:27 PM PDTFlash Flood WarningPSRImperial2 hr

Nearby

Severe Thunderstorm Warnings in California, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.